Differential and Integral Equations

Nonresonance conditions for the existence, uniqueness, and stability of periodic solutions of differential equations with asymmetric nonlinearities

A. C. Lazer and P. J. McKenna

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 719-730.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225011

Mathematical Reviews number (MathSciNet)
MR1108056

Zentralblatt MATH identifier
0731.34039

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C25: Periodic solutions

Citation

Lazer, A. C.; McKenna, P. J. Nonresonance conditions for the existence, uniqueness, and stability of periodic solutions of differential equations with asymmetric nonlinearities. Differential Integral Equations 4 (1991), no. 4, 719--730. https://projecteuclid.org/euclid.die/1371225011


Export citation